AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Mathematics of Finance
Edited by: George Yin, Wayne State University, Detroit, MI, and Qing Zhang, University of Georgia, Athens, GA

Contemporary Mathematics
2004; 398 pp; softcover
Volume: 351
ISBN-10: 0-8218-3412-6
ISBN-13: 978-0-8218-3412-1
List Price: US$109
Member Price: US$87.20
Order Code: CONM/351
[Add Item]

Request Permissions

The mathematics of finance involves a wide spectrum of techniques that go beyond traditional applied mathematics. The field has witnessed a tremendous amount of progress in recent years, which has inspired communication and networking among researchers in finance, economics, engineering, and industry. This volume contains papers based on talks given at the first AMS-IMS-SIAM Joint Summer Research Conference on Mathematics of Finance held at Snowbird (UT).

Topics covered here include modeling, estimation, optimization, control, risk assessment and management, contingent claim pricing, dynamic hedging, and financial derivative design. The book is suitable for graduate students and research mathematicians interested in mathematical finance.


Graduate students and research mathematicians interested in the mathematics of finance.

Table of Contents

  • C. Albanese and O. X. Chen -- Credit barrier models in a discrete framework
  • P. Barrieu and N. El Karoui -- Optimal derivatives design under dynamic risk measures
  • J. Białkowski and J. Jakubowski -- On pricing of forward and futures contracts on zero-coupon bonds in the Cox-Ingersoll-Ross model
  • T. R. Bielecki, M. Jeanblanc, and M. Rutkowski -- Pricing and hedging of credit risk: Replication and mean-variance approaches (I)
  • T. R. Bielecki, M. Jeanblanc, and M. Rutkowski -- Pricing and Hedging of credit risk: Replication and mean-variance approaches (II)
  • R. Carmona and M. Ludkovski -- Spot convenience yield models for the energy markets
  • N. Castañeda-Leyva and D. Hernández-Hernández -- Optimal portfolio management with consumption
  • T. E. Duncan -- Some processes associated with a fractional Brownian motion
  • R. J. Elliott and J. van der Hoek -- Pricing claims on non tradable assets
  • W. H. Fleming -- Some optimal investment, production and consumption models
  • J.-P. Fouque and C.-H. Han -- Asian options under multiscale stochastic volatility
  • X. Guo -- A regime switching model: Statistical estimation, empirical evidence, and change point detection
  • F. B. Hanson, J. J. Westman, and Z. Zhu -- Multinomial maximum likelihood estimation of market parameters for stock jump-diffusion models
  • U. G. Haussmann and J. Sass -- Optimal terminal wealth under partial information for HMM stock returns
  • K. Helmes -- Computing optimal selling rules for stocks using linear programming
  • Y. Hu -- Optimization of consumption and portfolio and minimization of volatility
  • M. Jonsson and R. Sircar -- Options: To buy or not to buy?
  • H. Kaise and S. J. Sheu -- Risk sensitive optimal investment: Solutions of the dynamical programming equation
  • A. E. B. Lim -- Hedging default risk in an incomplete market
  • A. E. B. Lim and X. Y. Zhou -- Mean-variance portfolio choice with discontinuous asset prices and nonnegative wealth processes
  • M. Musiela and T. Zariphopoulou -- Indifference prices of early exercise claims
  • B. Pasik-Duncan -- Random walk around some problems in identification and stochastic adaptive control with applications to finance
  • E. Platen -- Pricing and Hedging for incomplete jump diffusion benchmark models
  • L. C. G. Rogers -- Why is the effect of proportional transaction costs \(O(\delta^{2/3})\)?
  • W. J. Runggaldier -- Estimation via stochastic filtering in financial market models
  • J. L. Stein -- Stochastic optimal control modeling of debt crises
  • L. Stettner -- Duality and risk sensitive portfolio optimization
  • R. H. Stockbridge -- Characterizing option prices by linear programs
  • J. W. Wang and Q. Zhang -- Pricing defaultable bond with regime switching
  • S. Wu and Y. Zeng -- Affine regime-switching models for interest rate term structure
  • G. Yin and Q. Zhang -- Stochastic approximation methods for some finance problems
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia